Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A perturbation theorem for partial differential operators


Authors: R. Saeks and M. Strauss
Journal: Proc. Amer. Math. Soc. 50 (1975), 189-197
MSC: Primary 47A50; Secondary 35A35, 94A20
DOI: https://doi.org/10.1090/S0002-9939-1975-0634816-9
MathSciNet review: 0634816
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence and uniqueness of solutions to a class of operator equations is shown. This class includes a large subclass of partial differential operators.


References [Enhancements On Off] (What's this?)

  • [1] I. C. Gohberg and M. G. Kreĭn, Theory and applications of Volterra operators in Hilbert space, ``Nauka", Moscow, 1967; English transl., Transl. Math. Monographs, vol. 24, Amer. Math Soc., Providence, R. I., 1970. MR 36 #2007. MR 0264447 (41:9041)
  • [2] M. S. Brodskiĭ, On the triangular representation of completely continuous operators with one-point spectra, Uspehi Mat. Nauk 16 (1961), no. 1 (97), 135-141; English transl., Amer. Math. Soc. Transl. (2) 47 (1965), 59-65. MR 24 #A426. MR 0130566 (24:A426)
  • [3] R. M. De Santis, On a generalized Volterra equation in Hilbert space, Proc. Amer. Math. Soc. 38 (1973), 563-570. MR 47 #5650. MR 0317102 (47:5650)
  • [4] R. M. De Santis and W. A. Porter, On the generalization of the Volterra principle of inversion, Tech. Report #74, University of Michigan Systems Engineering Lab., Ann Arbor, Mich., 1973.
  • [5] M. S. Brodskiĭ, Triangular and Jordan representations of linear operators, ``Nauka", Moscow, 1969; English transl., Transl. Math. Monographs, vol. 32, Amer. Math. Soc., Providence, R. I., 1972. MR 41 #4283. MR 0259648 (41:4283)
  • [6] R. Saeks, Resolution space, operators and systems, Springer-Verlag, New York, 1973. MR 0465307 (57:5211)
  • [7] R. M. De Santis, Causality structure of engineering systems, Ph.D. Thesis, University of Michigan, Ann Arbor, Mich., 1971.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A50, 35A35, 94A20

Retrieve articles in all journals with MSC: 47A50, 35A35, 94A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0634816-9
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society